# SDR UPS04M42535

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NBA604721
- Part serial: WIN1280
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

57 MINUTES INTO FLIGHT AT FL320, FLIGHT AIR NOISE EMANATING FROM UPPER LEFT CORNER OF R2 WINDOW.  AT 66 MINUTES INTO FLIGHT NOISE BECOMES A WHISTLE SOUND.  SOUND BECAME INTERMITTENT FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED RT SLIDING WINDOW AS PER MM 56-12-01.  PERFORMED ADJ/TEST IAW MM 56-12-01 PG 501.  FOUND SATISFACTORY.  THIS CLEARS D281995.
